{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602012559913087   Reference number:62A0034718

Sulla approssimazione della trattazione delle lamlne sottili secondo le equazioni di Von Karmn.

Author (1):
Volume: 41  Issue:Page: 138-150  Publication year: 1961
JST Material Number: A0334A  Document type: Article
Article type: 原著論文  Country of issue: Italy (ITA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page